MAUDE Adverse Event Report: BAYER MEDICAL CARE INC. STELLAT DUAL CT INJECTOR; CT INJECTION SYSTEM

BAYER MEDICAL CARE INC. STELLAT DUAL CT INJECTOR; CT INJECTION SYSTEM
Model Number 85631829
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Air Embolism (1697)
Date of Event 09/08/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A system service check of the stellant flex ct injector, serial number (b)(4), was completed on (b)(6) 2021 which confirmed that the injector was operating within bayer specifications.The disposables that were in use during the alleged incident were discarded by the site.The lot number was not provided; therefore, testing of retained samples was not possible.The additional applications training has been scheduled for (b)(6) 2021.The site continues to use the stellant ct injection system after the reported event with no further issues reported.In the event that additional information is obtained, a follow-up report will be submitted.This information does not constitute an admission that the device, the company, or its employees caused or contributed to a reportable event.
 
Event or Problem Description
The customer reported the following: an outpatient underwent a ct scan of the abdomen and pelvis with contrast while connected to a stellant flex ct injection system.Following the injection, an undisclosed amount of air was visualized on the subsequent images.The exact anatomical location of the alleged air was not disclosed.Although the patient was asymptomatic throughout the examination, the radiologist ordered a ct scan of the chest to evaluate for air after which the patient was transferred to the emergency department for further evaluation.The current status of the patient is unknown.

Brand Name
STELLAT DUAL CT INJECTOR
Common Device Name
CT INJECTION SYSTEM
Manufacturer (Section D)
BAYER MEDICAL CARE INC.
1 bayer drive
indianola PA 15051
MDR Report Key12471092
Report Number2520313-2021-00034
Device Sequence Number11707105
Product Code DXT
UDI-Device Identifier00616258020792
UDI-Public(01)00616258020792
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K192370
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number85631829
Device Catalogue NumberSCT FLEX
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/10/2021
Initial Report FDA Received Date09/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;